# SDR ASAA2014022306957

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 27,873 hours, 8,338 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP AND AFT CABIN TEMP DO NOT RESPOND TO INPUTS IN EITHER AND OR OFF, BOTH DURING CLIMB OR CRUISE.  TRIM AIR SWITCH ON, BOTH RECIRCULATING FANS IN AUTO, LT PACK AND RT PACK IN AUTO, ISOLATION VALVE IN AUTO NR 1 AND NR 2 BLEED AIR SWITCHES ON APU BLEED OFF.  ACFT GROUNDED.  SYSTEM TESTS GOOD FOR ALL ZONES EXCEPT SUPPLY DUCT FOR FWD AND AFT CABIN TEMP WOULDN'T ADJUST LOWER THAN APPROXIMATELY 15 DEGREES. CLEANED ALL 3 ZONE TEMPERATURE SENSORS AND TEMPERATURE BULBS, GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00.
